# SDR CALA2022020800350

- Difficulty date: February 8, 2022
- Submitted: February 9, 2022
- Operation: Air carrier
- Aircraft: N76519
- Make and model: Boeing 737824
- Aircraft serial: 30132
- Aircraft time: 37,114 hours, 12,617 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: NA
- Part serial: NA
- Condition: Inoperative
- Location: Seat 4b
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTING SYSTEM OPERATIONAL CHECK  {B737-33-3-0235} - ILE LIGHT ON SEAT 4B NOT WORKING. EMERGENCY EXIT LIGHT. ADDED SDR FLAG RELAMPED SEAT 4B EMERGENCY LIGHT. LIGHT OPERATES NORMALLY.
